“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 511
School of Mathematics
  Title:   Properties of the T-fuzzy subhypergroups
  Author(s):  B. Davvaz
  Status:   Published
  Journal: Punjab Univ. J. Math. (Lahore)
  Year:  2000
  Pages:   7-16
  Supported by:  IPM
  Abstract:
The concept of a fuzzy subset of a non-empty set first was introduced by Zadeh in 1965. Recently, the present author applied the concept of fuzzy sets theory in the theory of algebraic hyperstructures. In this paper we study the concept of T-fuzzy subhypergroup and anti T*-fuzzy subhypergroup of a hypergroup H where T and T* are t-norm and t-conorm respectively. We also obtain some interesting related results.

Download TeX format
back to top
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
scroll left or right